首页    期刊浏览 2024年11月08日 星期五
登录注册

文章基本信息

  • 标题:Growth Pattern of Cities in India: Application of Statistical Models
  • 本地全文:下载
  • 作者:A. S. Kadi ; B. I. Halingali
  • 期刊名称:Canadian Studies in Population
  • 印刷版ISSN:1927-629X
  • 出版年度:2010
  • 卷号:37
  • 期号:1-2
  • 页码:125-150
  • 出版社:Population Research Laboratory, University of Alberta
  • 摘要:Several probabilistic and deterministic (including economic) models have been proposed to predict the growth and pattern of distribution of cities by their population size. Among them Pareto family of distributions have shown a remarkable empirical regularity and the city size distribution in many countries is well approximated by these distributions. However, these models are useful to study the distribution of larger size cities satisfying certain regularity conditions. In the Indian context Pareto distribution fits well only to the distribution of cities with a population size of million plus. No such exercise has been made for other cities populated less than a million. In the present paper, an attempt has been made to characterize cities of all sizes through appropriate models applied to predict the growth pattern of cities in Indian context.
国家哲学社会科学文献中心版权所有